• Size

    24 ea

    Description

    Compare to excedrin migraine active Ingredients**. Acetaminophen, aspirin and caffeine tablets, USP. Use: treats migraine. **This product is not manufactured or distributed by novartis consumer health, inc., Distributor of excedrin migraine. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Quality guaranteed Capsule shaped tablets

    Identifier

    00036800069992

    SKU/UPC

    3680006999

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    24 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Close cap tightly after use. Read all product information before using. Keep this box for important information. Misc: Acetaminophen and caffeine. Aspirin free. Visit us at www.excedrin.com.

    Identifier

    00300672045249

    SKU/UPC

    30067204524

    Manufacturer

    Novartis

    Brand

    Excedrin
  • Size

    24 ct

    Description

    Other Information: Store at controlled room temperature 68 degrees - 77 degrees F (20 degrees - 25 degrees C). Close cap tightly after use. Read all product information before using. Keep this box for important information. Misc: Acetaminophen, aspirin (NSAID) and caffeine. 24 caplets (capsule-shaped tablets). Visit us at www.excedrin.com.

    Identifier

    00300672039248

    SKU/UPC

    30067203924

    Manufacturer

    Novartis

    Brand

    Excedrin
  • Size

    20 ct

    Description

    Other Information: Store at controlled room temperature 68-77 degrees F (20-25 degrees C). Close cap tightly after use. Read all product information before using. Keep this box for important information. Misc: Acetaminophen, aspirin (NSAID) and caffeine. Geltabs (gelatin coated tablets). Visit us at www.excedrin.com. Questions or comments? 1-800-452-0051.

    Identifier

    00300672035202

    SKU/UPC

    30067203520

    Manufacturer

    Novartis

    Brand

    Excedrin
  • Size

    100 ea

    Description

    Compare to excedrin migraine active Ingredients**. Acetaminophen, aspirin and caffeine tablets, USP. Use: treats migraine. **This product is not manufactured or distributed by novartis consumer health, inc., Distributor of excedrin migraine. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Quality guaranteed Capsule shaped tablets With caffeine Quality guaranteed.

    Identifier

    00036800070004

    SKU/UPC

    3680007000

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    40 ct

    Description

    Pain reliever (NSAID). Solubilized ibuprofen capsules, 200 mg. Each Capsule Contains: Potassium 20 mg. For most recent product information, visit www.Advil.com.

    Identifier

    00305730168304

    SKU/UPC

    30573016830

    Manufacturer

    Pfizer

    Brand

    Advil